| Model Number |
ZA9003 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient fell and required stitches months ago.The fall resulted in pseudo-phacodenesis.The tecnis non-preloaded intraocular lens (iol) was explanted in a secondary procedure.An unplanned vitrectomy was performed.There was no unplanned incision enlargement and no unplanned sutures.The directions for use were followed.The explanted lens was replaced with same model +18.5 d lens.Patient was fully recovered.
Additional Manufacturer Narrative
Section h3: other 81: the device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 10/2/2023.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned, and the loops were inspected and, no issues that could cause or contribute to the complaint issue could be identified.Conclusion: the complaint issue "device decentered or dislocated or tilted subluxated or wrong position", "explant ", and "unplanned vitrectomy" were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.